# SDR UALA2008122607007

- Difficulty date: December 25, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 33,003 hours, 12,786 cycles
- Engine: Iae V2522A5
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: RDAX443110
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEC BURNING ODOR NOTED VICINITY OF SEATS 6 D, E, F.  ODOR UNDER SEATS 2ABC.  ISOLATED TO SEB AT 2ABC.  REPLACED PER MM 23-33-46.
